# SDR DALA2018012300414

- Difficulty date: January 21, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 60,446 hours, 22,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 26 FOUND INOPERATIVE AT THE RT FWD OVERWING EXIT.  THE LIGHT SOCKET FOUND SHORTED. REPLACED THE SOCKET IAW WDM 33-53. OK FOR SERVICE.
